# SDR JGVR20210420002

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 12,009 hours, 7,945 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION ON TRAILING LINK UPPER LUGS. REPLACED RH MLG TRAILING LINK ASSEMBLY AND INSTALLED CUSTOMER SUPPLIED INSPECTED TRAILING LINK ASSEMBLY IN SAME LOCATION IAW CESSNA 680 MM 32-10-00.
